# SDR 20000621SH010

- Difficulty date: October 7, 1999
- Submitted: June 21, 2000
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 626189
- Condition: Leaking
- Location: Core Matrix
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART BEGAN LEAKING DURING NORMAL SERVICE DUE TO EPOXY FAILURE.  EPOXY WAS USED OVER A CRACK IN THE OIL COOLER WHICH WORKED ITS WAY TO THE SURFACE OF THE HARDENED EPOXY.  SUBMITTER RECOMMENDED ELIMINATING THE USE OF EPOXY IN OIL COOLERS.  (X)
